# SDR SWAA2021082719218

- Difficulty date: February 14, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E PANEL VERTICAL BULB SEAL RETAINER IS CRACKED 9' I/B OF DEFLECTION RIB. MARKED / REMOVED AND REPLACED RIGHT WING FIXED T/E PANEL VERTICAL BULB SEAL RETAINER P/N 115A2953-2 AT 9' I/B OF DEFLECTION RIB. IAW SRM 51-40-02 AND AIPC 57-50-00-25 88920U 22FEB20
